# SDR AWXA200300054

- Difficulty date: January 19, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 61,093 hours, 49,592 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 4 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION A WIRE WAS FOUND PULLED OUT OF SPLICE ON THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 L/H. MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 L/H, OPERATIONAL CHECK WAS GOOD.
